MAUDE Adverse Event Report: DATASCOPE CORP. CARDIOSAVE RESCUE, CHINESE; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CARDIOSAVE RESCUE, CHINESE; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-0800-75
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character limit in e1 event site name is hengyang central hospital.A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that the cardiosave intra-aortic balloon pump (iabp) during the inspection reported that automatic inflation was restricted.There was no personal injury.Patient not involved.
 
Event or Problem Description
After further review, safety disk was expired hence record need to cancel, no more malfunction no harm.An emdr (2249723-2025-0002721) for this complaint was incorrectly submitted.This is a non-reportable event, making it non-reportable to the fda.As a result, no follow up emdr is necessary.Please cancel in your database.
 
Additional Manufacturer Narrative
Updated fields - b4, g3, g6, h2, h11.After further review, safety disk was expired hence record need to cancel, no more malfunction, no patient involved, no harm.An emdr (2249723-2025-0002721) for this complaint was incorrectly submitted.This is a non-reportable event, making it non-reportable to the fda.As a result, no follow up emdr is necessary.Please cancel in your database.

Brand Name
CARDIOSAVE RESCUE, CHINESE
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key22326702
Report Number2249723-2025-0002721
Device Sequence Number9418633
Product Code DSP
UDI-Device Identifier10607567112312
UDI-Public(01)10607567112312
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-75
Device Catalogue Number0998-00-0800-75
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer11/18/2025
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown